Non-separable Banach spaces with non-meager Hamel basis

Taras Banakh, Mirna Džamonja, Lorenz Halbeisen

Research output: Contribution to journalArticlepeer-review

10 Downloads (Pure)

Abstract

We show that an infinite-dimensional complete linear space X has: · a dense hereditarily Baire Hamel basis if |X|=c+; · a dense non-meager Hamel basis if |X|=??=2? for some cardinal ?.
Original languageEnglish
Pages (from-to)27-34
Number of pages8
JournalStudia Mathematica
Volume189
Issue number1
DOIs
Publication statusPublished - 2008

Cite this